Alert archive / Georgia / Freeze Warnings in 2026

Freeze Warning 2, NWS Atlanta, GA

March 17, 202696 counties in Georgia

NWS Atlanta, GA issued this freeze warning at Mar 17, 2026, 2:05 AM EDT for 96 counties in Georgia. It took effect at Mar 17, 2026, 11:00 PM EDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 17, 2026, 2:05 AM EDT (06:05 UTC)
In effect from
Mar 17, 2026, 11:00 PM EDT
Expired
Mar 18, 2026, 10:00 AM EDT
In force
11 hr
Issued by
NWS Atlanta, GA
All 96 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 06:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.1 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2026-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2026-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -68 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1209 m above ground
0-6 km bulk shear
91 kt
0-1 km storm-relative helicity
-68 m²/s²
0-3 km storm-relative helicity
-143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

573 
WWUS72 KFFC 170605
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
205 AM EDT Tue Mar 17 2026

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>084-
089>096-102>107-172000-
/O.EXP.KFFC.WI.Y.0004.000000T0000Z-260317T0600Z/
/O.NEW.KFFC.FZ.W.0002.260318T0300Z-260318T1400Z/
/O.CON.KFFC.FZ.W.0001.000000T0000Z-260317T1400Z/
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-Cherokee-
Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-North Fulton-
Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-Haralson-Carroll-
Douglas-South Fulton-DeKalb-Rockdale-Walton-Newton-Morgan-Greene-
Taliaferro-Heard-Coweta-Fayette-Clayton-Spalding-Henry-Butts-Jasper-
Putnam-Hancock-Warren-Troup-Meriwether-Pike-Upson-Lamar-Monroe-Jones-
Baldwin-Washington-Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-
Bibb-Twiggs-Wilkinson-Muscogee-Chattahoochee-Marion-Schley-Macon-
Peach-Houston-Bleckley-Stewart-Webster-Sumter-Dooly-Crisp-Pulaski-
Including the cities of Toomsboro, Lumpkin, Cartersville, Dahlonega,
Blairsville, Peachtree City, Homer, Pine Mountain, Marietta,
Washington, Rome, Dalton, Milledgeville, LaFayette, Eatonton, Vienna,
Gainesville, East Point, Gray, Sparta, Stockbridge, Preston, Cordele,
Carrollton, Montezuma, West Point, Douglasville, Columbus, Cumming,
Thomaston, Conyers, Fort Oglethorpe, Griffin, Dallas, Manchester,
Calhoun, Warrenton, Louisville, Atlanta, Zebulon, Talbotton,
Crawfordville, Comer, Macon, Commerce, Forsyth, Americus, Monroe,
Decatur, Newnan, Trenton, Hawkinsville, Jeffersonville, Warner
Robins, Jackson, Franklin, Covington, Butler, Ellijay, Cedartown,
Ellaville, Dawsonville, Summerville, Blue Ridge, Lawrenceville,
Athens, Barnesville, Winder, Madison, Sandersville, Fort Benning,
Jasper, Woodstock, Hiawassee, Chatsworth, Cochran, Fort Valley,
Cleveland, Monticello, Greensboro, GIbson, Buena Vista, Bremen,
Crawford, Roberts, Watkinsville, and Riverdale
205 AM EDT Tue Mar 17 2026

...WIND ADVISORY HAS EXPIRED...
...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT
WEDNESDAY...
...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING...

* WHAT...For the first Freeze Warning, sub-freezing temperatures as
  low as 20. For the second Freeze Warning, sub-freezing temperatures
  as low as 22 expected.

* WHERE...Portions of central, east central, north central,
  northeast, northwest, and west central Georgia.

* WHEN...For the first Freeze Warning, until 10 AM EDT this morning.
  For the second Freeze Warning, from 11 PM this evening to 10 AM EDT
  Wednesday.

* IMPACTS...Frost and freeze conditions could kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

To prevent water pipes from freezing; wrap or drain or allow them to
drip slowly.

&&

$$

GAZ085-086-097-098-108>113-172000-
/O.NEW.KFFC.FZ.W.0002.260318T0300Z-260318T1400Z/
/O.CON.KFFC.FZ.W.0001.000000T0000Z-260317T1400Z/
Johnson-Emanuel-Laurens-Treutlen-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
Including the cities of Alamo, Vidalia, Swainsboro, Soperton, Mount
Vernon, Abbeville, Eastman, Dublin, Mcrae, and Wrightsville
205 AM EDT Tue Mar 17 2026

...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT
WEDNESDAY...
...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING...

* WHAT...For the first Freeze Warning, sub-freezing temperatures as
  low as 30. For the second Freeze Warning, sub-freezing temperatures
  as low as 29 expected.

* WHERE...Dodge, Laurens, Montgomery, Telfair, Wheeler, Wilcox,
  Emanuel, Johnson, Treutlen, and Toombs Counties.

* WHEN...For the first Freeze Warning, until 10 AM EDT this morning.
  For the second Freeze Warning, from 11 PM this evening to 10 AM EDT
  Wednesday.

* IMPACTS...Frost and freeze conditions could kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

To prevent water pipes from freezing; wrap or drain or allow them to
drip slowly.

&&

$$
2 follow-up statements
517 
WWUS72 KFFC 171900
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
300 PM EDT Tue Mar 17 2026

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-180600-
/O.CON.KFFC.FZ.W.0002.260318T0300Z-260318T1400Z/
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-Cherokee-
Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-North Fulton-
Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-Haralson-Carroll-
Douglas-South Fulton-DeKalb-Rockdale-Walton-Newton-Morgan-Greene-
Taliaferro-Heard-Coweta-Fayette-Clayton-Spalding-Henry-Butts-Jasper-
Putnam-Hancock-Warren-Troup-Meriwether-Pike-Upson-Lamar-Monroe-Jones-
Baldwin-Washington-Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-
Bibb-Twiggs-Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-
Schley-Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-Montgomery-
Toombs-
Including the cities of Louisville, Columbus, Monroe, Rome, Madison,
Winder, Sandersville, Thomaston, Forsyth, Cartersville, Warrenton,
Pine Mountain, Crawfordville, Gray, Covington, Jeffersonville,
Franklin, Cumming, Athens, Dalton, Hiawassee, Decatur, GIbson,
Soperton, Sparta, Mount Vernon, Warner Robins, Fort Benning, Homer,
Swainsboro, Toomsboro, Chatsworth, Atlanta, Vidalia, Abbeville,
Americus, Blue Ridge, Peachtree City, Greensboro, Lawrenceville,
Washington, Preston, Dublin, Dallas, East Point, Blairsville,
Manchester, Jackson, Crawford, Comer, Marietta, Carrollton, Zebulon,
Douglasville, Alamo, Watkinsville, LaFayette, Mcrae, Eatonton,
Gainesville, Barnesville, Woodstock, Stockbridge, Summerville,
Riverdale, Commerce, Fort Valley, Conyers, Milledgeville, Dahlonega,
Cedartown, Cochran, Fort Oglethorpe, Cordele, Newnan, Montezuma,
Griffin, Roberts, West Point, Vienna, Dawsonville, Ellaville,
Calhoun, Macon, Talbotton, Butler, Lumpkin, Wrightsville, Bremen,
Cleveland, Trenton, Eastman, Ellijay, Monticello, Buena Vista,
Jasper, and Hawkinsville
300 PM EDT Tue Mar 17 2026

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM
EDT WEDNESDAY...

* WHAT...Sub-freezing temperatures as low as 22 expected.

* WHERE...Portions of central, east central, north central,
  northeast, northwest, southeast, and west central Georgia.

* WHEN...From 11 PM this evening to 10 AM EDT Wednesday.

* IMPACTS...Frost and freeze conditions could kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

To prevent water pipes from freezing; wrap or drain or allow them to
drip slowly.

&&

$$
438 
WWUS72 KFFC 180057
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
857 PM EDT Tue Mar 17 2026

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181400-
/O.CON.KFFC.FZ.W.0002.260318T0300Z-260318T1400Z/
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-Cherokee-
Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-North Fulton-
Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-Haralson-Carroll-
Douglas-South Fulton-DeKalb-Rockdale-Walton-Newton-Morgan-Greene-
Taliaferro-Heard-Coweta-Fayette-Clayton-Spalding-Henry-Butts-Jasper-
Putnam-Hancock-Warren-Troup-Meriwether-Pike-Upson-Lamar-Monroe-Jones-
Baldwin-Washington-Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-
Bibb-Twiggs-Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-
Schley-Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-Montgomery-
Toombs-
Including the cities of Jasper, Wrightsville, Newnan, Vidalia,
Forsyth, Gainesville, Jackson, Woodstock, Warrenton, Rome, Franklin,
Watkinsville, Chatsworth, Eatonton, Talbotton, Sparta, Bremen,
Carrollton, Jeffersonville, Abbeville, Pine Mountain, Swainsboro,
Preston, Milledgeville, Toomsboro, GIbson, Roberts, Macon,
Sandersville, Mount Vernon, Athens, Warner Robins, Crawfordville,
Conyers, Butler, Washington, Comer, Dallas, Ellaville, Blue Ridge,
Cochran, Buena Vista, Soperton, Winder, Commerce, West Point,
LaFayette, Mcrae, Fort Benning, Louisville, Marietta, Cumming,
Monticello, Calhoun, Gray, Atlanta, Monroe, Lumpkin, Zebulon,
Summerville, Trenton, Ellijay, Hiawassee, East Point, Cartersville,
Griffin, Thomaston, Cordele, Dahlonega, Americus, Cedartown,
Columbus, Cleveland, Peachtree City, Crawford, Eastman, Fort Valley,
Dawsonville, Fort Oglethorpe, Alamo, Homer, Covington, Lawrenceville,
Madison, Vienna, Montezuma, Dublin, Hawkinsville, Blairsville,
Decatur, Barnesville, Dalton, Riverdale, Stockbridge, Greensboro,
Douglasville, and Manchester
857 PM EDT Tue Mar 17 2026

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY...

* WHAT...Sub-freezing temperatures as low as 22 expected.

* WHERE...Portions of central, east central, north central,
  northeast, northwest, southeast, and west central Georgia.

* WHEN...Until 10 AM EDT Wednesday.

* IMPACTS...Frost and freeze conditions could kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

To prevent water pipes from freezing; wrap or drain or allow them to
drip slowly.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Mar 17, 1:28 AM EDT, 37 minutes earlier. Its key messages:

  • Updated at 123 AM EDT Tue Mar 17 2026
  • Light snow showers will be possible in the mountains until around 11 PM tonight, with snow flurries possible as far south as metro Atlanta. No impacts to travel are expected.
  • Widespread sub-freezing temperatures are expected tonight and Tuesday night following a strong cold front.
  • Temperatures will increase late this week, with highs returning to the 70s on Friday and the 80s this weekend.
Area forecast discussion, Mar 17, 1:28 AM EDT, 37 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
128 AM EDT Tue Mar 17 2026

...New 06Z Aviation Discussion...

.KEY MESSAGES...
Updated at 123 AM EDT Tue Mar 17 2026

 - Light snow showers will be possible in the mountains until
   around 11 PM tonight, with snow flurries possible as far south
   as metro Atlanta. No impacts to travel are expected.

 - Widespread sub-freezing temperatures are expected tonight and
   Tuesday night following a strong cold front.

 - Temperatures will increase late this week, with highs returning
   to the 70s on Friday and the 80s this weekend.

&&

.SHORT TERM...
(This afternoon through Tuesday)
Issued at 208 PM EDT Mon Mar 16 2026

Strong mid level energy rotating through the base of the trough
this afternoon. Impressive dynamic cooling underway behind the
front allowing for precip to change over to a wintry mix to all
snow across north GA this afternoon. Per HRRR init, 925 temps
falling to -3C, 850 temps to -7C, and 700 temps falling to -12 to -15C
with strong ascent in the saturated 700 to 500mb layer. Have
issued a WWA for North and NW GA this afternoon for the broad area
of snow. Ground and road temps well into the upper 40s and 50s so
we are not expecting widespread impacts on road surfaces,
however, given the snow rates, grassy or elevated surfaces could
see some accums. On the back side of the broad precip shield,
thermal profiles support convective snow showers much like what we
get in winter NW flow setups on the back side of the trof
swinging through. i.e. Steep low level lapse rates and saturated
up to 850mb combined with low SBCape values. Hi res CAMs runs all
in agreement of spotty snow showers lingering through the evening
hours hence the WWA and Special Weather Statement in effect
through 11pm.

Beyond the precip... expect freezing temps area wide by
morning... with low 20s in the north GA mountains. Freeze Warning
in effect and may need another on Wednesday morning. Wind Advisory
also in effect for winds gusting to 35mph into the evening. Winds
should begin to relax by late tonight.

&&

.LONG TERM...
(Wednesday morning through next Sunday)
Issued at 208 PM EDT Mon Mar 16 2026

Cold start to the long term with lows Wednesday morning in the
20s across the CWA. Temps slowly climb through the weekend with
highs returning to the 70s by Friday afternoon. The main cause for
the rising temps end of week will be an expansion of the high
amplitude ridge over the central CONUS putting us in NW flow
aloft. Thankfully flow is weak and will keep the storm track to
the north... for now.

&&

.AVIATION...
(06Z TAFS)
Issued at 123 AM EDT Tue Mar 17 2026

VFR conditions will prevail through the period with FEW/SCT 4-5
kft cu possible at times through the afternoon. Winds will remain
NW, largely at 8-12 kts through morning, and gusts 20-25 kts will
return by 15-16Z. Speeds will settle back to 3-6 kts after 00Z
Wednesday.

//ATL Confidence...06Z Update...
High confidence.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          28  52  31  64 /  10   0   0   0
Atlanta         32  53  36  66 /  10   0   0   0
Blairsville     19  49  28  62 /  10   0   0   0
Cartersville    27  55  32  67 /  10   0   0   0
Columbus        30  56  34  68 /   0   0   0   0
Gainesville     29  52  33  64 /  10   0   0   0
Macon           29  55  33  66 /   0   0   0   0
Rome            30  60  36  70 /  10   0   0   0
Peachtree City  28  54  32  67 /  10   0   0   0
Vidalia         32  57  35  67 /   0   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 2 AM EDT early this morning for GAZ001>009-
011>016-019>025-027-030>039-041>062-066>076-078>084-089>096-
102>107.

Freeze Warning until 10 AM EDT this morning for GAZ001>009-
011>016-019>025-027-030>039-041>062-066>076-078>086-089>098-
102>113.

&&

SHORT TERM...30
LONG TERM....SM
AVIATION...RW
Hazardous weather outlook, Mar 16, 9:30 PM EDT, 4 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
930 PM EDT Mon Mar 16 2026

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-180130-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
930 PM EDT Mon Mar 16 2026

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Tonight...

Light snow showers will be possible in the mountains until around
11 PM tonight, with snow flurries possible as far south as metro
Atlanta. Gusty winds and warm road temperatures will prevent black
ice from forming, so travel impacts are not expected.

Freezing temperatures will occur area-wide tonight into Tuesday
morning, potentially harming crops and other sensitive vegetation.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Widespread freezing temperatures are expected again Tuesday
night into Wednesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Mar 16, 10:36 PM EDT, 3 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1036 PM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     Tstm Wnd Dmg     2 NW Arabia Mountain    33.69N 84.14W
03/16/2026                   DeKalb             GA   Emergency Mngr

            Emergency Manager reports a tree down near
            the intersection of Rock Springs Road and
            Rock Port Drive.

&&
Local storm report, Mar 16, 10:37 PM EDT, 3 hours 28 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1037 PM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     Tstm Wnd Dmg     1 E Redan               33.75N 84.11W
03/16/2026                   DeKalb             GA   Emergency Mngr

            Emergency Manager reports a tree down near
            the intersection of Rogers Lake Road and
            Scales Road.

&&
Local storm report, Mar 16, 10:38 PM EDT, 3 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1038 PM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     Tstm Wnd Dmg     1 E Snapfinger          33.68N 84.18W
03/16/2026                   DeKalb             GA   Emergency Mngr

            Emergency Manager reports a tree down near
            the intersection of Panola Road and Cedar
            Rock Drive.

&&
Local storm report, Mar 16, 10:39 PM EDT, 3 hours 26 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1039 PM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 AM     Tstm Wnd Dmg     2 ESE Snapfinger        33.68N 84.17W
03/16/2026                   DeKalb             GA   Emergency Mngr

            Emergency Manager reports a tree and wires
            down near the intersection of Salem Road and
            Big Miller Grove Way.

&&
Local storm report, Mar 16, 10:41 PM EDT, 3 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1041 PM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 AM     Tstm Wnd Dmg     1 ENE Snapfinger        33.69N 84.19W
03/16/2026                   DeKalb             GA   Emergency Mngr

            Emergency Manager reports a tree down near
            the intersection of Miller Road and Thompson
            Mill Road.

&&
Local storm report, Mar 16, 10:42 PM EDT, 3 hours 23 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1042 PM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     Tstm Wnd Dmg     2 NW Panola Mountain St 33.65N 84.19W
03/16/2026                   DeKalb             GA   Emergency Mngr

            Emergency Manager reports a tree down near
            the intersection of Panola Road and
            Snapfinger Road.

&&

Nearby

Freeze Warnings in Georgia, 2026Every freeze warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.